Aa
A
A
Close
Avatar universal
Xeloda side effects
One of the side effects listed for Zeloda is temporary hair loss......does this mean needing a wig?  Also, can you have your hair lightened when you're on Zeloda?


This discussion is related to xeloda chemo.
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
587083 tn?1327123862
Hi,
I have found for you a website where you will have a lot of information concerning the side effect that you may have while taking Xeloda and what precautions you should take.
Side effects can vary from one person to another, depending on how the body reacts to this drug.
If you experience hair loss,it's temporary, but you can always wear a wig if you wish.Many women do and find them very attractive.
Concerning the hair dye,you should ask your oncologist,because it could cause an allergic reaction.
Please click on the link below.

http://www.chemocare.com/bio/xeloda.asp

Wishing you all the best..
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Breast Cancer Answerers
25201 tn?1255584436
Blank
japdip
587083 tn?1327123862
Blank
zouzi
739091 tn?1300669627
Blank
SueYoung55
State of Confusion